按条件检索“238”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
21. Synchronization of Coupled Discrete-Time Harmonic Oscillators With Rational Frequency EI SCOPUS SCIE

作者:Wang, Xingping; Cheng, Zhaolin

作者机构:[Wang, Xingping] Naval Aeronaut & Astronaut Univ, Inst Syst Sci & Math, Yantai 264001, Peoples R China.; [Cheng, Zhaolin] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2013,Vol.58,Issue.6,1573-1579

WOS被引数:9

资源类型:期刊论文

WOS:000319471200022

22. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

23. A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints SCOPUS SCIE

作者:Ji, S.;Wei, Q.

作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.2,200-210

WOS被引数:10

资源类型:期刊论文

WOS:000321880600003

24. Reconstruction of curves with minimal energy using a blending interpolator EI SCOPUS SCIE

作者:Sun, Q.;Bao, F.;Pan, J.;Duan, Q.

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Pan, J] Woman's Academy at Shandong, Jinan 250300, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical Methods in the Applied Sciences,MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,Vol.36,Issue.10,1301-1309

WOS被引数:1

资源类型:期刊论文

WOS:000320782600011

25. Well-ordered (F) spaces are D-spaces SCOPUS SCIE

作者:Yuming, X.

作者机构:[Yuming, X] School of Mathematics, Shandong University, Jinan, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2013,Vol.139,Issue.3,245-251

WOS被引数:4

资源类型:期刊论文

WOS:000317969300004

26. An ant colony optimisation algorithm for aggregated multicast based on minimum grouping model EI SCOPUS SCIE

作者:Fangjin Zhu;Hua Wang

作者机构:[Zhu, F] School of Computer Science and Technology, Shandong University, Jinan, China;[ Wang, H] School of Computer Science and Technology, Shandong University, Jinan, China

来源:International journal of communication systems,INTERNATIONAL JOURNAL OF COMMUNICATION SYSTEMS,2013,Vol.26,Issue.3,277-292

WOS被引数:5

资源类型:期刊论文

WOS:000314920400001

27. Fractional Cattaneo heat equation in a semi-infinite medium EI SCOPUS SCIE

作者:续焕英;齐海涛;蒋晓芸;

作者机构:[续焕英]School of Mathematics and Statistics, Shandong University, Weihai;[齐海涛]State Key Laboratory for Turbulence and Complex Systems and Department of Mechanics and Aerospace Engineering, College of Engineering, Peking University;[蒋晓芸]School of Mathematics, Shandong Univ

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.1,338-343

WOS被引数:13

资源类型:期刊论文

WOS:000314815200057

28. Equitable and list equitable colorings of planar graphs without 4-cycles SCOPUS SCIE

作者:Aijun Dong;Guojun Li;Guanghui Wang

作者机构:[Dong, A] School of Science, Shandong Jiaotong University, Jinan, 250023, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.15,1610-1619

WOS被引数:2

资源类型:期刊论文

WOS:000320289400009

29. On higher moments of Fourier coefficients of holomorphic cusp forms II SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2013,Vol.169,Issue.3-4,409-422

资源类型:期刊论文

WOS:000314843500010

30. Positive solutions for a fourth-order p-Laplacian boundary value problem with impulsive effects SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa; Dong, Wei

作者机构:[Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000319125500001

31. Randomized Dividends in a Discrete Insurance Risk Model with Stochastic Premium Income EI SCOPUS SCIE SSCI

作者:Yu, Wenguang

作者机构:[Yu, Wenguang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Wenguang] Shandong Univ Finance & Econ, Sch Insurance, Jinan 250014, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

WOS被引数:2

资源类型:期刊论文

WOS:000316483900001

32. Reducibility for a Class of Almost-Periodic Differential Equations with Degenerate Equilibrium Point under Small Almost-Periodic Perturbations SCOPUS SCIE

作者:Qiu, Wenhua; Si, Jianguo

作者机构:[Qiu, Wenhua; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qiu, Wenhua] Zaozhuang Univ, Sch Math & Stat, Zaozhuang 277160, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000328029900001

33. Block Empirical Likelihood for Longitudinal Single-Index Varying-Coefficient Model SCOPUS SCIE

作者:Song, Yunquan; Jian, Ling; Lin, Lu

作者机构:[Song, Yunquan; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Song, Yunquan; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Jian, Ling] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

资源类型:期刊论文

WOS:000325576900001

34. Simplicity and Spectrum of Singular Hamiltonian Systems of Arbitrary Order SCOPUS SCIE

作者:Sun, Huaqing

作者机构:[Sun, HQ]Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000329665900001

35. A generalization of Yager\\\'s f-generated implications EI SCOPUS SCIE

作者:Aifang Xie;Huawen Liu

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.1,35-46

WOS被引数:12

资源类型:期刊论文

WOS:000312520800003

36. The Linear Arboricity of Planar Graphs without 5-Cycles with Chords SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Finance, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.2,285-290

WOS被引数:3

资源类型:期刊论文

WOS:000318198300003

37. On averages of Fourier coefficients of Maass cusp forms SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ARCHIV DER MATHEMATIK,2013,Vol.100,Issue.3,255-265

WOS被引数:9

资源类型:期刊论文

WOS:000316352000007

38. Well-posedness for the axisymmetric incompressible viscous Hall-magnetohydrodynamic equations EI SCOPUS SCIE

作者:Fan, J.;Huang, S.;Nakamura, G.

作者机构:[Fan, J] Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China;[ Huang, S] Department of Mathematics, Shandong University, Jinan 250100, China;[ Nakamura, G] Department of Mathematics, Inha University, Incheon 402-751, South Korea

来源:Applied mathematics letters,APPLIED MATHEMATICS LETTERS,2013,Vol.26,Issue.9,963-967

WOS被引数:26

资源类型:期刊论文

WOS:000320840800009

39. List Edge and List Total Colorings of Planar Graphs without non-induced 7-cycles EI SCOPUS SCIE

作者:Dong, Aijun; Liu, Guizhen; Li, Guojun

作者机构:[Dong, Aijun] Shandong Jiaotong Univ, Sch Sci, Jinan 250023, Peoples R China.; [Liu, Guizhen; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE,2013,Vol.15,Issue.1,101-106

资源类型:期刊论文

WOS:000319613200008

40. Square-mean weighted pseudo almost automorphic solutions for non-autonomous stochastic evolution equations SCOPUS SCIE

作者:Chen, Zhang; Lin, Wei

作者机构:[Chen, Zhang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lin, Wei] Fudan Univ, Sch Math Sci, Shanghai Key Lab Contemporary Appl Math, Shanghai 200433, Peoples R China.; [Lin, Wei] Fudan Univ, Ctr Computat Syst Biol, Shanghai 200433, Peoples R China.

来源:JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES,2013,Vol.100,Issue.4,476-504

WOS被引数:14

资源类型:期刊论文

WOS:000325589700002

共 12 页, 238 条记录

TOP